... the day and then it happens again im bleeding again bad... I'm always bleeding what should I do... Is this a side effect??? I already have depression and it's worse now... I have a almost 7 month old son
Hi, mommy! Most likely it is an effect of the nexplanon, but because it is so severe you need to contact your doctor immediately. If it's the medication you need a change but you also need to find out for sure that there isn't some internal problem that needs to be addressed.
Please don't delay. Caring for a 7mo old is challenging enough and you're probably anemic by now.
My best wishes to you! Wildcat
PS, the worsening depression may be a side effect too.
- Nexplanon Information for Consumers
- Nexplanon Information for Healthcare Professionals (includes dosage details)
- Side Effects of Nexplanon (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 27 Mar 2015 • 1 answer
Posted 17 May 2015 • 1 answer
Posted 15 Sep 2015 • 1 answer
Posted 19 May 2016 • 0 answers
Posted 26 Jan 2017 • 0 answers